# SDR GTIA20120117335

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 20,544 hours, 9,814 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX L1 DOOR ASSIST BOTTLE ACCUMULATOR REQUIRED SERVICE.  SERVICED PAX L1 DOOR ASSIST BOTTLE ACCUMULATOR PRESSURE IAW AMM 52-10-00-614-001.
